Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Adrenaline shot for overdose

Premium Questions

Dr.    Saatiish Jhuntrraa MD

my son is being treated for drug overdose ...was showing improvements....is on dialysis ...and ... not improving daily as before....doctors are threatening to give him shots with the meds if he does not take ... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)
Dr.   Shafi Ullah Khan MD

to buy it. I haven't taken any shots for about a week but my husband insisted that I use the ones I have left. I just took a shot and now I'm scared I have overdosed myself since it's been a week... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Pragnesh Vachharajani MD

Hi,I am 28 years old and I took 9 Avil 25 at a shot by mistake.Is there any side effect.I took it 4 hours back,I haven't faced any problem yet.Is it like I need to take more fluid to avoid any side effect.? ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Rakesh Madhyastha MD

of rabies vaccine... so this is harmful???? Does vaccine overdose cause rabies??? what are side effects ... if you take extra shot of rabies vaccine??? ... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Michelle Gibson James MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably felt like I was burning up yet was shivering cold with sever ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr. Khaleel Ahmed.Manik MD

LAST TWO WEEK A FRIEND OF MINE TOOK 20 PARACETAMOL IN ONE SHOT. AND ONE WEEK LATER SHE TOOK 10 IBUPROFEN AT ONCE? she is 17 years old. weight 138 pounds and height 164 cm ... View answer

Answered by : Dr. Khaleel Ahmed.Manik ( General & Family Physician)
Dr.   Ivan R. Rommstein MD

I accidentally took 6 lisnopril (high blood pressure meds) now the whole left side of my face is swollen . I had a seizure last night but I have been to the emergency room . They have me a shot ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr.  Hiren Hirpara MD

Is it possible to overdose on vitamin b12? I recently started self injecting for the last 4 days .... Is there such a thing as excitotoxicity from frequent b12 shots? ... View answer

Answered by : Dr. Hiren Hirpara ( General & Family Physician)
Dr. Jonas Sundarakumar MD

i was wondering about heroin overdose, a friend of mine did a really big shot about 8 hours ago never fell asleep but def. way over did it and is now kinda scared to go to sleep his pupils have gotten ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Akhtarhusian Ghausi MD

in the evening to have about 3 shots of vodka. I ve done small doses of adderal and alcohol before ... of overdose. I only weigh about 115lbs and i got a few hours of sleep. Majority of the symptoms are... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Shubham Mehta MD

Overdose of which drug?

Dr. Mahesh Koregol MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken please go to emergency department. Let me know if you have anymore...

Dr. Jyothi B L MD

Hi, Yes you can and its too dangerous.